58
IRUS Total
Downloads

On the facet-to-facet property of solutions to convex parametric quadratic programs

File Description SizeFormat 
Facet-mpqp.pdfAccepted version117.18 kBAdobe PDFView/Open
Title: On the facet-to-facet property of solutions to convex parametric quadratic programs
Authors: Spjotvold, J
Kerrigan, EC
Jones, CN
Tondel, P
Johansen, TA
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Dec-2006
Citation: AUTOMATICA Vol.( 42 ) No.( 12 ) pp 2209 - 2214
URI: http://hdl.handle.net/10044/1/4343
Publisher Link: http://dx.doi.org/10.1016/j.automatica.2006.06.026
DOI: 10.1016/j.automatica.2006.06.026
ISSN: 0005-1098
Start Page: 2209
End Page: 2214
Copyright Statement: Copyright © 2006 Elsevier Ltd All rights reserved. This is the author's version of a work that was accepted for publication in Automatica. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Automatica, volume 42, issue 12 (December 2006) doi:10.1016/j.automatica.2006.06.026
Volume: 42
Appears in Collections:Control and Power